List of citations in Numdam for : On the symmetry of blowup solutions to a mean field equation

Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 3, p. 271-296

Gladiali, Francesca; Grossi, Massimo

Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 1, p. 191-222

Esposito, Pierpaolo; Grossi, Massimo; Pistoia, Angela

Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 2, p. 227-257

Chen, Chiun-Chuan; Lin, Chang-Shou; Wang, Guofang

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, p. 367-397